# SDR FDEA201607172595

- Difficulty date: July 17, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291501200
- Condition: Damaged
- Location: Bs 620-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED FROM BS 620 - 630 LBL 48.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-70-00 VOL1.
